# SDR SWAA2023101296397

- Difficulty date: September 2, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 291.5 TO BS 294.5 RBL 52 AT LEVEL STR 17R AT FWD GALLEY AREA 2023-550012<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS 291.5 TO BS 294.5 RBL 52 AT LEVEL STR 17R AT FWD GALLEY AREA I.A.W B737-800 SRM 51-40-02 AND DWG 141A8310 SHEET 33 REV-;[02] STEP 1 CORRECTED   REPLACED SUPPORT ANGLE LOCATED BTW BS 291.5 TO BS 294.5 RBL 52 AT LEVEL STR 17R AT FWD GALLEY AREA I.A.W B737-800 SRM 51-40-02 AND DWG 141A8310 SHEET 33 REV- SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED BTW BS 291.5 TO BS 294.5 RBL 52 AT LEVEL STR 17R AT FWD GALLEY AREA I.A.W B737-800 SRM 51-40-02 AND DWG 141A8310 SHEET 33 REV-; RII; SEE INDIVIDUAL SIGN OFF BELOW
